# SDR AU990013

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Part number: 12038594001
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(AUS) AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT WHEN SELECTED.  INVESTIGATION FOUND THE LANDING GEAR CONTROL MODULE MALFUNCTIONING.  PART TC:  15,199.
